# SDR DL72L992479

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350339
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STIFFENERS AT LBL AND RBL 36.83 ON THE FORWARD SIDE OF THE FS 1183 BULKHEAD WERE FOUND CRACKED BETWEEN WL 230 AND WL 270.  THE DAMAGE WAS REPIARED PER ERA 333759-14 AT MV.
